# SDR REXA2025032100342

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"VERTICAL STAB LH FWD DRAG-ANGLE IS CRACKED.  FABRICATED, LOCATED AND DRILLED REPAIR PARTS ITEM 1 FWD ANGLE DOUBLER FROM 2024T3 0.090"" P.O.# W72936, ITEM 2 FWD ANGLE FILLER FROM 2024T3 0.090"" P.O# W72936 IAW CRJ900 SRM 55-31-00-201-001-A01 STEP 5.B. (4) THRU (8). INSTALLED REPAIR PARTS AT FWD DRAG ANGLE LH SIDE IAW CRJ900 SRM 55-31-00-201-001-A01 STEPS 5.B. (9) THRU 6.A."
